Herceptin and stomach pain

KimWKimW North Balwyn, VICMember Posts: 75
edited June 7 in Metastatic breast cancer
anyone else have stomach cramps on herceptin?  Its like it throws my whole bowels into mayhem and I get spasms and cramping which takes my breath away.  Heatpack and targin and panadol seem to work best, and I have to keep my movicol dosage up as otherwise I end up in hospital again with an impacted bowel.

so share your experience with long term herceptin usage, I've been on herceptin now for over 5yrs

Comments

  • Lmc1310Lmc1310 Central CoastMember Posts: 80
    hi KimW, have only had 4 herceptin so don't know if you should compare my experiences. So far so good as I have just had slight joint and bone pain, restless legs and very very mild tingling in hands and feet. Hard to know if it is taxol or herceptin. Hope your side effects ease quickly. 
  • CassinaCassina Member Posts: 53
    yes, I have had 3 Herecptin doses and cramps and heartburn, plus wind+++ I think the Herceptin, as my last Taxol was ceased due to numb fingers and toes,( definetly the Taxol), I cannot impage 5 years of this! 
Sign In or Register to comment.